# SDR DALA2024050905070

- Difficulty date: May 2, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 294-328 Rbl60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0331357) R1 FWD ENTRY DOOR LOWER SILL WEB STA 294-328 RBL 60 DAMAGED. REMOVED AND REPLACED LOWER SILL WEB STA 294-328 IAW B737 SRM 51-40-02-0G AND DWG 141A8310.
